Further characterizations of Sobolev spaces
Journal of the European Mathematical Society, Tome 10 (2008) no. 1, pp. 191-229
Cet article a éte moissonné depuis la source EMS Press
@article{JEMS_2008_10_1_a6,
author = {Hoai-Minh Nguyen},
title = {Further characterizations of {Sobolev} spaces},
journal = {Journal of the European Mathematical Society},
pages = {191--229},
year = {2008},
volume = {10},
number = {1},
doi = {10.4171/jems/108},
url = {http://geodesic.mathdoc.fr/articles/10.4171/jems/108/}
}
Hoai-Minh Nguyen. Further characterizations of Sobolev spaces. Journal of the European Mathematical Society, Tome 10 (2008) no. 1, pp. 191-229. doi: 10.4171/jems/108
Cité par Sources :